# SDR DALA2018030501450

- Difficulty date: March 4, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 57,070 hours, 26,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 18d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 18D FLOOR EMERGENCY LIGHT HAD BROKEN OFF,  INSTALLED THE EMERGENCY LIGHT ASSY.
